Show simple item record

dc.contributor.authorSoudah, E.
dc.contributor.authorNg, E.
dc.contributor.authorSun, Zhonghua
dc.contributor.authorMaiti, S.
dc.date.accessioned2017-01-30T13:59:57Z
dc.date.available2017-01-30T13:59:57Z
dc.date.created2015-10-29T04:09:28Z
dc.date.issued2015
dc.date.submitted2015-10-29
dc.identifier.citationSoudah, E. and Ng, E. and Sun, Z. and Maiti, S. 2015. Numerical methods and applications in biomechanical modeling 2014. Computational and Mathematical Methods in Medicine. 2015: Article ID 768652.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/37141
dc.identifier.doi10.1155/2015/768652
dc.description.abstract

No Abstract available

dc.publisherHindawi Publishing Corporation
dc.titleNumerical methods and applications in biomechanical modeling 2014
dc.typeJournal Article
dcterms.dateSubmitted2015-10-29
dcterms.source.volume2015
dcterms.source.issn1748-670X
dcterms.source.titleComputational and Mathematical Methods in Medicine
curtin.digitool.pid231771
curtin.note

This open access article is distributed under the Creative Commons license http://creativecommons.org/licenses/by/3.0

curtin.departmentDepartment of Medical Radiation Sciences
curtin.identifier.elementsidELEMENTS-98585
curtin.accessStatusOpen access


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record